MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CHPV RT ANG RESERVOIR UNITIZED

INTEGRA LIFESCIENCES MANSFIELD CHPV RT ANG RESERVOIR UNITIZED
Catalog Number 823148
Medical Device Problem Code Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a 60-year-old female patient who had shunt malfunction during the use of chpv stunt (codman hakim programmable valve) (unknown id) to treat primary hydrocephalus."concurrent conditions were reported as brain stem glioma and primary hydrocephalus.Not reported: family history, past medication, concomitant medication and co-suspect medication." "on (b)(6) 2024, the patient was admitted in hospital and underwent chpv stunt placement (codman hakim programmable valve).During surgery, the shunt pressure was not reprogramming correctly.It was reported that, the team attempted to adjust the shunt pressure with various programmers under medical supervision and conducted an mri (magnetic resonance imaging), but the shunt pressure remains stuck." "the programming was stuck at 80 mm h2o and cannot be increased beyond this point.When attempting to reset the programming to 100 mm h2o, it only sets to 30 mm h2o.The same issue occurs with other settings as well.It's worth noting that there were no findings suggestive of meningitis, no indication of high protein count, and no signs of an inverted shunt.It was reported that, given the information gathered and the discussions with the surgeon, it appears that the inserted shunt might be experiencing a malfunction.The patient's condition was not moveable.".
 
Additional Manufacturer Narrative
The hakim valve was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.However, a probable root cause for the reported complaint is due to biological debris and protein build up interfering with the device.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Device history record (dhr) update - review of the history device records was not possible as the lot number is unknown.Product id update: 823148 - udi (b)(4).

Brand Name
CHPV RT ANG RESERVOIR UNITIZED
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20031140
Report Number3013886523-2024-00246
Device Sequence Number3064530
Product Code JXG
UDI-Device Identifier10381780519225
UDI-Public10381780519225
Combination Product (Y/N)N
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number823148
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2024
Supplement Date Received by Manufacturer09/19/2024
03/04/2025
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date10/04/2024
03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale